On the Asymptotic Properties of the Solutions of Some Functional Equations
- 25 Downloads
We establish new properties of the solutions of functional equations with constant delay and linearly transformed argument.
Unable to display preview. Download preview PDF.
- 2.D. V. Bel’skii and G. P. Pelyukh, “On the asymptotic properties of solutions of one functional-differential equation with linearly transformed argument,” Nelin. Kolyv., 16, No. 3, 291–313 (2013); English translation: J. Math. Sci., 201, No. 3, 263-287 (2014).Google Scholar
- 5.I. S. Berezin and N. P. Zhidkov, Numerical Methods [in Russian], Vol. 1, Fizmatgiz, Moscow (1962).Google Scholar
- 6.G. P. Pelyukh and D. V. Bel’skii, “On the asymptotic properties of the solutions of a linear functional-differential equation of neutral type with constant coefficients and linearly transformed argument,” Nelin. Kolyv., 15, No. 4, 466–493 (2012); English translation: J. Math. Sci., 194, No. 4, 374–403 (2013).Google Scholar
© Springer Science+Business Media, LLC, part of Springer Nature 2018